# SDR CALA2017072102299

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 69,097 hours, 9,639 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Mid Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN INOPERATIVE,  FILLS WITH SMOKE AFTER 2 MINUTES OF USE MID GALLEY, CYCLED THE CIRCUIT BREAKER.  OVEN GROUND CHECKED NORMAL.
